On zero points of solutions of the $n$-th order non-linear delay differential equation
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 16 (1977) no. 1, pp. 61-68
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1977_16_1_a3,
author = {Fut\'ak, J\'an},
title = {On zero points of solutions of the $n$-th order non-linear delay differential equation},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {61--68},
year = {1977},
volume = {16},
number = {1},
mrnumber = {0598484},
zbl = {0396.34061},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1977_16_1_a3/}
}
TY - JOUR AU - Futák, Ján TI - On zero points of solutions of the $n$-th order non-linear delay differential equation JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1977 SP - 61 EP - 68 VL - 16 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1977_16_1_a3/ LA - en ID - AUPO_1977_16_1_a3 ER -
%0 Journal Article %A Futák, Ján %T On zero points of solutions of the $n$-th order non-linear delay differential equation %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1977 %P 61-68 %V 16 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1977_16_1_a3/ %G en %F AUPO_1977_16_1_a3
Futák, Ján. On zero points of solutions of the $n$-th order non-linear delay differential equation. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 16 (1977) no. 1, pp. 61-68. http://geodesic.mathdoc.fr/item/AUPO_1977_16_1_a3/